advertisement
Question
Posted by: Late 20s | 2009-03-11

Q.

Acne and Purbac

Hi doc,

I am a 29 year old black african female and I have suffered from acne ever since I can remember. Even though I have never had clear skin, lately my skin has gotten worse.

I went to see a dematologist about a week ago and he confirmed that what I have is hormonal acne, and that it does occur around my age. He then prescribed Purbac 480g 2 tablets per night before bed time and Hydrocortison cream.

My problem is that since I started taking it and applying the cream, it seems as though it has increased the out break of my acne.

He also prescribed some bleach cream Kojic as I have terrible hyperpigmantion with my skin.

Does Purbac cause out breaks before it starts to clear Acne?

Expert's Reply

A.

Expert ImageCyberDoc

It is possible that the oil content of your skin increased but I do not think that the Purbac increased your out breaks. I suggest that you continue with the treatment for at least two months. If there is no improvement, you should re-consult the dermatologist.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement